Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Advised to take Nexito 10 and Lenozep 0.5. Feeling hopeless and little low. Slept whole day. Taking medicines for diabetes, high BP, heart problem and prostate. Any side effect of above medicines?

Hi, I have recently been advised Nexito10..1/2 Tab morning and Lenozep 0.5 at night as I, at times, feel hoplessness and a little low. I almost slept the whole day the first night and day I took medicines.I am taking Glyciphage SR 500mg BD for Diabetes , Atenolol 50mg + Amlong 5mg for High BP ,Deplett 75,Ecosprin 75,Rosuvas10mg for Heart problem and Flotral 10mg and Urotone 25 mg for Prostate and urinary problems for quite sometime now.. What are the side effects of Nexito and Lenozep.Sometimes I feel I can do without these psychiatric drugs.
Asked On : Sat, 12 May 2012
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

You are on nexito and lonazep probably with the aim of treating depression.

In this context the excessive sleepiness, weakness and feeling lowly can be attributed to both the drugs. However I would also like to see you completely treated from depression (if that is what you have) as they can also affect your daily activities and energy levels.

In addition, over correction of sugars may produce similar symptoms and those needs to be ruled out too.

In brief, in the order of descending (from most common to less likely) your current symptoms could be due to
1. Drug induced
2. Depressive episode
3. Low sugar levels.
Discuss with your current treating doctor to make the necessary changes in your treatment.

As far as side effects of nexito and lonazep, both share almost the same effects which includes dizziness, sleepiness, constipation, tiredness, dry mouth, sexual affects, etc.

Hope this answers your query.

Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor